# SDR DXTA200702463

- Difficulty date: September 10, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N673QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605651
- Aircraft time: 1,092 hours, 847 cycles
- Engine: Pwc PW545B
- System (JASC): 2897 · Fuel System Wiring
- Part: Circuit Board
- Condition: Malfunctioned
- Location: Crossfeed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WILL NOT CROSSFEED IN FLIGHT. HAD NORMAL INDICATIONS OF CROSSFEED BUT NO FUEL TRANSFER FROM LT TO RT. TRANSFER FROM T TO LT HAD BOTH LOW FUEL PRESSURE LIGHTS AND LT BOOST PUMP ILLUMINATED. NO CROSSFEED LIGHT INDICATION.  ON THE GROUND STILL NO FLOW INDICATION WHEN CROSSFEEDING LT TO RT.  ATTEMPTING TO CROSSFEED RT TO LT ONLY CROSSFEED LIGHT INDICATION.  RT BOOST PUMP ON, NO INDICATION OR NOISE.  09-27-07   T/S TO INTEMITTENT RT FUEL BOOST "CB" & RT FUEL PC BOARD REMOVED & REPLACED RT FUEL "CB" & RT FUEL PC BOARD. RAN FOR OPS CHECKS. SYSTEM OP'S CHECKS SATISFACTORY AT THIS TIME. ALL WORK DONE IAW CE560XL MM 24-00-00 & 28-20-00.
